# SDR DALA2025100207164

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SCUFF PLATE FASTENER HOLE NR 110L HAS SIGNS OF CORROSION IN COUNTER SINK.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW ASRP 51-21-06 & 53-61-01. PERFORMED WORK AND RESTORED FINISH IAW ERA 629725-14. ASSOCIATED ER/A 14-629725 ADDED FOR AC 8124. (LP# 1221442)
